| Model Number |
10FCC20 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a pulsed field ablation (pfa) procedure, after the catheter was replaced, the flush line of the sheath could not be aspirated.It was noted that the sidearm was kinked.The sidearm was unkinked to resolve the issue.It was also reported that microbubbles were seen during the procedure. the case was completed with pulsed field ablation (pfa). no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the 10fcc20 sheath with lot number 0012109463 was returned and analyzed.Visual inspection of the handle area was performed.No anomaly was discovered.The tip of the sheath was intact with no anomaly.The steering mechanism and deflection test were performed.No anomaly was discovered.The lab test dilator was inserted into the steerable sheath and retracted several times, without any friction.The lab test dilator was snap-locked to the steerable sheath and was tight.Visual inspection and magnifying with a high-resolution microscope showed the valve housing was intact without any issue.The performance test with sentinel black belt leak tester was performed.The pressure test with 45 pounds per square inch gauge (psig) showed the pressure decay in the device was 0.056 psig and in an acceptable range (should be between -0.3 and 0.3 psig).The vacuum test with a negative pressure of 8.5 psig showed the pressure decay in the device was 0.015 psig and in an acceptable range (should be between -0.3 and 0.3 psig).In conclusion, the reported air ingress and kink were not reproduced, the steerable sheath passed the return product inspection.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.